Alert archive / Nebraska / River Flood Advisories in 2015

River Flood Advisory 2, NWS North Platte, NE

January 11, 2015Lincoln County, Nebraska

NWS North Platte, NE issued this river flood advisory at Jan 11, 2015, 9:49 PM CST for Lincoln County, Nebraska. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jan 11, 2015, 9:49 PM CST (03:49 UTC)
Expired
Jan 18, 2015, 9:49 PM CST
In force
7 days
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at North Platte (NPTN1).

Action stage
5.5 ft
Minor stage
6 ft
Moderate stage
6.5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WGUS83 KLBF 120349
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CST SUN JAN 11 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER AT
   LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES AND AT NORTH PLATTE
   AFFECTING LINCOLN COUNTY...

.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING OBSERVED BOTH UPSTREAM OF LAKE MCCONAUGHY NEAR LEWELLEN
AND NEAR NORTH PLATTE. MINOR LOW LAND FLOODING WILL CONTINUE OVER
THE NEXT WEEK AS TEMPERATURES FLUCTUATE. WIDESPREAD FLOODING IS NOT
ANTICIPATED AT THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-131549-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
849 PM MST SUN JAN 11 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 PM JANUARY 11TH THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.8 FEET WITH MINOR
  FLUCTUATIONS POSSIBLE. 


&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-131549-
/O.NEW.KLBF.FL.Y.0002.150112T0349Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
949 PM CST SUN JAN 11 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLOOD ADVISORY FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* SUNDAY MORNING...JANUARY 11TH THE STAGE WAS ESTIMATED AT 5.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL STAY ELEVATED...WITH FLUCTUATIONS BETWEEN
  5.5 AND 6.0 FEET. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

BROOKS
9 follow-up statements
733 
WGUS83 KLBF 121624
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 AM CST MON JAN 12 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
  NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING OBSERVED BOTH UPSTREAM OF LAKE MCCONAUGHY NEAR LEWELLEN
AND NEAR NORTH PLATTE. MINOR LOW LAND FLOODING WILL CONTINUE AS THE
FORECAST CALLS FOR BELOW AVERAGE TEMPERATURES MONDAY AND
TUESDAY BUT THEN WARMING TEMPERATURES ARE FORECAST
THEREAFTER. WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-140424-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
924 AM MST MON JAN 12 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM CST ON JANUARY 12TH THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.6 FEET WITH MINOR
  FLUCTUATION POSSIBLE.


&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-140424-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1024 AM CST MON JAN 12 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 8AM CST ON JANUARY 12TH THE ESTIMATED STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH MINOR
  FLUCTUATIONS POSSIBLE.


&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

JACOBS
350 
WGUS83 KLBF 131636
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 AM CST TUE JAN 13 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...

NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING REPORTED NEAR BOTH LEWELLEN AND NORTH PLATTE. MINOR LOW
LAND FLOODING WILL BE THE MAIN CONCERN AS TEMPERATURE REMAIN BELOW
FREEZING TODAY...HOWEVER DURING THIS WEEK AFTERNOON TEMPERATURES ARE
EXPECTED TO BE WARMING ABOVE FREEZING. THIS WILL LIKELY CREATE SOME
ICE BREAK UPS RESULTING IN FLUCTUATIONS IN THE RIVER LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING 
TO NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-150435-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
935 AM MST TUE JAN 13 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM ON JANUARY 13TH THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.6 FEET WITH FLUCTUATIONS
  BETWEEN 7.0 AND 8.0 FEET. 

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-150435-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1035 AM CST TUE JAN 13 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 10 AM ON JANUARY 13TH THE ESTIMATED STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH FLUCTUATIONS
  BETWEEN 5.0 AND 6.0 FEET. 

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
570 
WGUS83 KLBF 140154
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CST TUE JAN 13 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...

  NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.ICE JAMMING CONTINUES ALONG THE NORTH PLATTE RIVER WITH ELEVATED
LEVELS BEING REPORTED NEAR BOTH LEWELLEN AND NORTH PLATTE. MINOR LOW
LAND FLOODING WILL BE THE MAIN CONCERN AS TEMPERATURE REMAIN BELOW
FREEZING TODAY...HOWEVER DURING THIS WEEK AFTERNOON TEMPERATURES ARE
EXPECTED TO BE WARMING ABOVE FREEZING. THIS WILL LIKELY CREATE SOME
ICE BREAK UPS RESULTING IN FLUCTUATIONS IN THE RIVER LEVELS. 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-151354-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
654 PM MST TUE JAN 13 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 01/13 16:00 THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.6 FEET.


&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-151354-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
754 PM CST TUE JAN 13 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 01/13 18:00 THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET.


&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
716 
WGUS83 KLBF 141532
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 AM CST WED JAN 14 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...

NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.ELEVATED RIVER LEVELS HAVE BEEN REPORTED NEAR LEWELLEN AND NORTH
PLATTE ALONG THE NORTH PLATTE RIVER DUE TO ICE JAMMING. MINOR
FLOODING WILL BE LIMITED TO LOW LYING AREAS AND NO WIDE SPREAD
FLOODING IS EXPECTED. THE REST OF THE WEEK IS FORECAST TO HAVE HIGHS
ABOVE FREEZING AND SHOULD AID IN ICE BREAK UPS RESULTING IN
FLUCTUATIONS OF THE RIVER LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-160332-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
832 AM MST WED JAN 14 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM ON JANUARY 14TH THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.6 FEET WITH FLUCTUATIONS
  BETWEEN 7.0 AND 8.0 FEET. 

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-160332-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
932 AM CST WED JAN 14 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 6 AM ON JANUARY 14TH THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH FLUCTUATIONS
  BETWEEN 5.0 AND 6.0 FEET.

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
019 
WGUS83 KLBF 150154
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CST WED JAN 14 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
  NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.ELEVATED RIVER LEVELS HAVE BEEN REPORTED NEAR LEWELLEN AND NORTH
PLATTE ALONG THE NORTH PLATTE RIVER DUE TO ICE JAMMING. MINOR
FLOODING WILL BE LIMITED TO LOW LYING AREAS AND NO WIDESPREAD
FLOODING IS EXPECTED. THE REST OF THE WEEK IS FORECAST TO HAVE HIGHS
ABOVE FREEZING AND SHOULD AID IN ICE BREAK UPS RESULTING IN
FLUCTUATIONS OF THE RIVER LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-161354-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
654 PM MST WED JAN 14 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 01/14 16:00 THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.6 FEET.


&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-161354-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
754 PM CST WED JAN 14 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 01/14 18:00 THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET.


&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
221 
WGUS83 KLBF 151604
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 AM CST THU JAN 15 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...

NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.RIVER LEVELS REMAIN ELEVATED ON THE NORTH PLATTE RIVER NEAR
LEWELLEN AND NORTH PLATTE DUE TO ICE JAMMING. LOW LYING AREAS MAY
SEE MINOR FLOODING...HOWEVER WIDESPREAD FLOODING IS NOT EXPECTED.
FLUCTUATIONS IN THE RIVER LEVELS MAY OCCUR AS A RESULT OF WARMER
TEMPERATURES THROUGH THE REST OF THE WEEK AIDING IN ICE BREAK
UPS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-170404-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
904 AM MST THU JAN 15 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM ON JANUARY 15TH THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 7.5 FEET WITH FLUCTUATIONS
  BETWEEN 7.0 AND 8.0 FEET.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-170404-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1004 AM CST THU JAN 15 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 6 AM ON JANUARY 15TH THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.5 FEET WITH FLUCTUATIONS
  BETWEEN 5.0 AND 6.0 FEET.

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
583 
WGUS83 KLBF 160208
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 PM CST THU JAN 15 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER...
  NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.RIVER LEVELS REMAIN ELEVATED ON THE NORTH PLATTE RIVER NEAR
LEWELLEN AND NORTH PLATTE DUE TO ICE JAMS. LOW LYING AREAS MAY
SEE MINOR FLOODING. HOWEVER...WIDESPREAD FLOODING IS NOT EXPECTED.
FLUCTUATIONS IN THE RIVER LEVELS MAY OCCUR THROUGH THIS WEEKEND. AS
TEMPERATURES IN THE 40S AND 50S WILL PROBABLY BEGIN BREAKING THE ICE 
UP THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-171408-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
708 PM MST THU JAN 15 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 01/15 10:00 THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 7.5 FEET.


&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197


$$

NEC111-171407-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
808 PM CST THU JAN 15 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT 01/15 12:00 THE STAGE WAS 5.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.5 FEET.


&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
159 
WGUS83 KLBF 161742
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 AM CST FRI JAN 16 2015

...THE FLOOD ADVISORY CONTINUES FOR THE NORTH PLATTE RIVER AT
  LEWELLEN AFFECTING GARDEN AND KEITH COUNTIES AND NEAR
  NORTH PLATTE AFFECTING LINCOLN COUNTY...

.RIVER LEVELS REMAIN HIGH FRIDAY MORNING...WITH WATER STILL BEING
BACKED UP INTO LOW LYING AREAS DUE TO ICE JAMMING ON PARTS OF THE
RIVER. THE PRIMARY PROBLEMATIC AREAS ARE UPSTREAM OF LAKE MCCONAUGHY
IN THE LEWELLEN AREA AS WELL AS UPSTREAM OF THE CONFLUENCE OF THE
NORTH AND SOUTH PLATTE RIVERS...IN THE NORTH PLATTE AREA. WARMING
TEMPERATURES HAVE CAUSED SOME OF THE ICE TO START BREAKING
UP...ALLOWING WATER TO START FLOWING BETTER. IT IS ANTICIPATED THAT
RIVER LEVELS WILL BE DROPPING OVER THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-180542-
/O.CON.KLBF.FL.Y.0011.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1042 AM MST FRI JAN 16 2015

THE FLOOD ADVISORY CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT 4 AM JANUARY 16TH THE STAGE WAS 7.5 FEET.
* FLOOD STAGE IS 7.5 FEET.
* FORECAST...THE RIVER WILL STAY STEADY NEAR 7.5 FEET WITH MINOR
  FLUCTUATIONS.

&&

LAT...LON  4136 10235 4140 10235 4130 10196 4126 10197

$$

NEC111-180000-
/O.EXT.KLBF.FL.Y.0002.000000T0000Z-150118T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1142 AM CST FRI JAN 16 2015

THE FLOOD ADVISORY IS EXTENDED FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL SATURDAY EVENING.
* AT 6 AM JANUARY 16TH THE STAGE WAS NEAR 5.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL FLUCTUATE BETWEEN 5.0 AND 5.5 FEET.

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$
394 
WGUS83 KLBF 162301
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CST FRI JAN 16 2015

...THE FLOOD ADVISORY IS CANCELLED FOR THE NORTH PLATTE RIVER...
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY

.RECENT MILD WEATHER HAS LED TO THE BREAK UP OF ICE AND LOWER WATER
LEVELS ON THE NORTH PLATTE RIVER NEAR NORTH PLATTE. BRIEF RISES
ALONG THE RIVER ARE STILL POSSIBLE...HOWEVER NO FLOODING IS EXPECTD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO, RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC111-162331-
/O.CAN.KLBF.FL.Y.0002.000000T0000Z-150116T2301Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
501 PM CST FRI JAN 16 2015

THE FLOOD ADVISORY IS CANCELLED FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* AT 01/16 12:00 THE STAGE WAS 4.9 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 5.0 FEET.

&&

LAT...LON  4124 10087 4119 10087 4115 10075 4110 10069 
      4112 10064 4114 10067      

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Jan 11, 5:20 PM CST, 4 hours 29 minutes earlier.

Area forecast discussion, Jan 11, 5:20 PM CST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM CST SUN JAN 11 2015

.SYNOPSIS...
ISSUED AT 322 PM CST SUN JAN 11 2015

H5 ANALYSIS THIS MORNING HAS SEVERAL EMBEDDED
DISTURBANCES WITHIN WEST NORTHWESTERLY FLOW ACROSS THE WESTERN HALF
OF THE CONUS. SHORTWAVES WERE LOCATED OVER SRN ALBERTA....NERN
NEVADA...SERN COLORADO...AS WELL AS CENTRAL AND SERN TEXAS. ACROSS
NORTHERN QUEBEC INTO GREENLAND...PERSISTENT LOW PRESSURE WAS
PRESENT...HOWEVER...THE DEEP TROUGH ACROSS THE EASTERN CONUS HAS
WEAKENED AND A MORE EAST TO WEST FLOW HAS DEVELOPED WITH DECENT HT
RISES NOTED ACROSS THE GREAT LAKES...OHIO VALLEY AND NEW ENGLAND. AT
THE SURFACE...A COLD FRONT WAS LOCATED ALONG THE NEBR/KS BORDER THIS
AFTERNOON. LOW PRESSURE WAS LOCATED OVER NERN NEW MEXICO WITH THE
LEADING EDGE OF HIGH PRESSURE PUSHING INTO NORTH DAKOTA AND MONTANA.
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SKIES WERE MOSTLY CLOUDY
AS ABUNDANT MID AND HIGH LEVEL CLOUDS HAVE STREAMED INTO THE AREA
FROM THE WEST. TEMPERATURES AS OF 3 PM CST RANGED FROM 13 AT
VALENTINE TO 39 AT IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 322 PM CST SUN JAN 11 2015

FORECAST CONCERNS CENTER AROUND
THE POTENTIAL OF LIGHT QPF ACROSS OUR FAR WESTERN ZONES...AND COLD
TEMPERATURES BEHIND A ARCTIC FRONT.  FOR TONIGHT...ARCTIC HIGH
PRESSURE WILL BUILD SOUTH AND EAST ACROSS THE NORTHERN PLAINS AND
INTO THE SANDHILLS REGION OF NEBRASKA.  THE ANOMALOUSLY STRONG HIGH
WILL CONTINUE TO THE SOUTHEAST INTO MONDAY SETTLING NORTHEAST OF THE
JAMES RIVER VALLEY...DRY AIR TO FOLLOW...IMPACTING MOST OF THE
FORECAST AREA.  HOWEVER THE MODELS CONTINUE TO INDICATE A AREA OF
ENHANCED LOWER TROPOSPHERIC MOISTURE ACROSS WESTERN NEBRASKA AS A
WEAK DISTURBANCE PASSES SOUTHEAST FROM THE NORTHERN ROCKIES.  LIGHT
SNOW IS POSSIBLE ACROSS OUR FAR WEST...AND POSSIBLY SOUTHWEST
STARTING THIS EVENING AND CONTINUING INTO MONDAY.  PROXIMITY
SOUNDINGS ACROSS THE PANHANDLE REVEAL SOME TOP DOWN DRYING...WITH
THE DGZ BEGIN TO LOSE SATURATION BY EARLY AFTERNOON.   WHILE NOT
CURRENTLY IN THE FORECAST GRIDS...SOME VERY LIGHT FREEZING DRIZZLE
MAY BE POSSIBLE TOMORROW ACROSS OUR WEST. THE LIFT ASSOCIATED WITH
THE DISTURBANCE IS WEAK...SO ANY POTENTIAL ACCUMULATION SNOW OR
OTHER WOULD BE LIGHT.

TEMPERATURES MONDAY WILL BE GREATLY INFLUENCED BY STRONG CAA
ASSOCIATED WITH THE ARCTIC HIGH.  THE BRUNT OF THE COLDEST AIR WILL
BE ACROSS OUR NORTHEAST AS THE HIGH TRACKS OVER THE EASTERN DAKOTAS
WHERE SINGLE DIGIT HIGHS ARE ANTICIPATED.  THE WARMEST READINGS WILL
BE FOUND ACROSS SOUTHWEST NEBRASKA...WHERE UPPER TEENS ARE SUGGESTED
BY THE CONSENSUS.

A NOTE ABOUT APPARENT TEMPERATURES OVERNIGHT...WITH THE HIGH
BUILDING SOUTHEAST THE PRESSURE GRADIENT WILL BEGIN TO RELAX SOME
OVERNIGHT...ACROSS NORTH CENTRAL NEBRASKA SUB ZERO LOWS ARE
FORECAST...BUT GUIDANCE INDICATES WIND SPEEDS LIGHT ENOUGH TO KEEP
ADVISORY CRITERIA WIND CHILLS AT BAY. IT/LL BE CLOSE...WITH THE
COLDEST READINGS IN THE MID MINUS TEENS...BUT NOT ANTICIPATING THE
NEED FOR ANY HEADLINES.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 322 PM CST SUN JAN 11 2015

MONDAY NIGHT THROUGH WEDNESDAY...IN THE MID
RANGE...TEMPERATURES AND THE THREAT FOR LIGHT PRECIPITATION IN THE
SOUTHWEST ARE THE MAIN FORECAST CHALLENGES. HIGH PRESSURE WILL TRACK
FROM NERN SD INTO NORTHERN IOWA MONDAY NIGHT. WITH THE CORE OF THE
HIGH OFF TO THE EAST OF THE FORECAST AREA...OUR NORTHEASTERN ZONES
SHOULD ESCAPE THE COLDEST TEMPS...HOWEVER...CLEAR SKIES AND LIGHT
WINDS ACROSS THE NORTHEASTERN ZONES...WILL FACILITATE BELOW ZERO
LOWS MONDAY NIGHT. FURTHER WEST ACROSS THE CENTRAL AND WESTERN
CWA...CLOUDS ALONG WITH SRLY WINDS WEST OF SURFACE HIGH...WILL KEEP
HIGHS IN THE SINGLE DIGITS ABOVE ZERO. MOSTLY CLOUDY SKIES AND A
CONTINUED ARCTIC DRAPE WILL REMAIN IN PLACE TUESDAY...LEADING TO
HIGHS IN THE TEENS AND LOWER 20S. BY TUESDAY AFTERNOON...AN UPPER
LEVEL TROUGH WILL DROP SOUTHEAST INTO THE FOUR CORNERS FROM NRN
UTAH. AS WAS THE CASE YESTERDAY...BUFKIT SOUNDINGS CONTINUE TO
INDICATE A NEAR SATURATED COLUMN TUESDAY AFTERNOON AND TUESDAY NIGHT
ACROSS FAR SOUTHWESTERN NEBRASKA. AS WAS THE CASE YESTERDAY...LITTLE
OR NO LIFT IS PRESENT IN THE COLUMN. WITH THIS IN MIND...WILL LIMIT
POPS TO FLURRIES FOR TUES AFTERNOON AND TUES NIGHT. ON
WEDNESDAY...THE UPPER LEVEL TROUGH WILL TRACK ACROSS THE SRN PLAINS.
WARMER AIR WILL BEGIN TO PUSH INTO WESTERN NEBRASKA LATE WEDNESDAY
WITH H85 TEMPS RISING ABOVE FREEZING ACROSS THE WEST AND NORTHWEST.
HOWEVER...LIGHT WINDS WILL LIMIT ANY MIXING...HOLDING TEMPS IN THE
30S.

WEDNESDAY NIGHT THROUGH SUNDAY...A WARM AND DRY ZONAL PATTERN WILL
COMMENCE BEGINNING THURSDAY AND WILL PERSIST INTO NEXT WEEKEND.
BEYOND SUNDAY...SOME MODEL DIFFERENCES COME TO LIGHT AS THE ECMWF
CONTINUES TO HOLD ONTO A DRY ZONAL PATTERN WHILE THE GFS SOLUTION
LIFTS A DECENT LOW AND TROUGH ACROSS THE CENTRAL CONUS EARLY NEXT
WEEK. IN THE MEANTIME...TEMPS WILL TREND UPWARD TO THE 40S TOWARD
THE END OF THE WEEK AND INTO NEXT WEEKEND. LOWS WILL BE SEASONAL
WITH READINGS IN THE TEENS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 519 PM CST SUN JAN 11 2015

THE AREA OF MVFR/LOCAL IFR CIGS MOVING THROUGH THE FCST AREA IS
EXPECTED TO STALL ACROSS THE PANHANDLE WEST OF HIGHWAY 61 AROUND
09Z. VFR IS EXPECTED ELSEWHERE THROUGH MONDAY AFTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...JACOBS
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Jan 11, 3:13 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CST SUN JAN 11 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-122115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
313 PM CST SUN JAN 11 2015 /213 PM MST SUN JAN 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

Nearby

River Flood Advisories in Nebraska, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.